# SDR ARWA980505

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U131
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 11250803
- Condition: Shorted
- Location: Left
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA - FLT 501 - TANK NR 1 LEFT FUEL BOOST PUMP LOW PRESS LIGHT ILLUM PUMP INOP.  THIS WAS PLACED ON DMI.  AFTER REFUELING AIRCRAFT, A FUEL LEAK WAS NOTED AT THE 1 LEFT FUEL BOOST PUMP.  FURTHER INVESTIGATION REVEALED BURNED ELECTRICAL CONNECTORS HOLES IN THE PUMP HOUSING, ARC BURNED AND INDICATIONS OF SEVERELY HEATED WIRING.  PUMP HOUSING ASSY, PUMP ELECTRICAL HARNESS, WIRING HARNESS AND PUMP ASSY AND OPS CHECK OK IAW MM 28-24-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
